MAUDE Adverse Event Report: LIMACORPORATE S.P.A. REVISION; UNCEMENTED STEM DIA=18MM - L=200MM

LIMACORPORATE S.P.A. REVISION; UNCEMENTED STEM DIA=18MM - L=200MM
Model Number REVISION HIP - TI6AL4V
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the device history records (dhrs) for the involved lot numbers did not reveal any pre existing anomalies.All units were released to the market in full compliance with the applicable specifications.This is the first and only complaint received for these lot numbers.A final report will be issued upon completion of the ongoing investigation.
 
Event or Problem Description
Revision surgery performed on (b)(6) 2026 due to loosening, with possible septic involvement.The following devices were removed: revision modular neck h.70mm (product code: 7515.15.020, lot: 1807325 - (b)(6).Revision mod.Stem ø18mm (product code: 3814.15.020, lot: 1807836 - (b)(6)).Head and poly liner (product codes and lot numbers are unknown) previous surgery occurred on year 2018 (exact date unknown).Patient: 79 years old.Event occurred in italy.

Brand Name
REVISION
Common Device Name
UNCEMENTED STEM DIA=18MM - L=200MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key24377892
Report Number3008021110-2026-00127
Device Sequence Number14687845
Product Code LZO
UDI-Device Identifier08033390003896
UDI-Public08033390003896
Combination Product (Y/N)N
PMA/510(K) Number
K151739
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberREVISION HIP - TI6AL4V
Device Catalogue Number3814.15.020
Device Lot Number1807836
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date02/18/2026
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown